# SDR CA011029018

- Difficulty date: October 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8106
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Skin
- Part number: 85540012103
- Condition: Cracked
- Location: Rudder
- Part time: 23,831 hours, 38,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROBLEM WAS IDENTIFIED DURING "C1, 40,000 CYCLE INSP., 12M, 24M". INSPECTION OF THE ZONAL CARD "323E - EXTERNAL GENERAL VISUAL INSPECTION OF FORE RUDDER", WAS FOUND TO HAVE A CRACKED SKIN AT STA Z335.500. FURTHER INSPECTION OF THIS AREA INDICATED THE UPPER CLOSING RIB P/N 85540027-001 (IPC REF. 55-40-11, FIG.1, ITEM 8) WAS CRACKED AS WELL.POSSIBLE CAUSE: UNKNOWN.REPAIR PERFORMED: REPAIRED IAW DHC-8 RD 8-5-355 ISS. 2 AND REPLACED CLOSING RIB IAW DHC-8 SRM 51-0-00 & 51-40-11.
